# SDR AALA20090630TUL28

- Difficulty date: June 24, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N271AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49293
- Aircraft time: 69,738 hours, 37,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Part number: 591214159
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RIGHT SKATE ANGLE BETWEEN VERTICAL STABILIZER AND FUSELAGE AT STATION CANT FRAME 1474.  REPAIRED PER SRM 53-05-00 AND AARD 53-10-00-2.
